On convexity properties of the spectral radius of nonnegative matrices

Elsner L (1984)
Linear algebra and its applications 61(Sept): 31-35.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Erscheinungsjahr
1984
Zeitschriftentitel
Linear algebra and its applications
Band
61
Ausgabe
Sept
Seite(n)
31-35
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1780354

Zitieren

Elsner L. On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications. 1984;61(Sept):31-35.
Elsner, L. (1984). On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications, 61(Sept), 31-35. doi:10.1016/0024-3795(84)90020-X
Elsner, L. (1984). On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications 61, 31-35.
Elsner, L., 1984. On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications, 61(Sept), p 31-35.
L. Elsner, “On convexity properties of the spectral radius of nonnegative matrices”, Linear algebra and its applications, vol. 61, 1984, pp. 31-35.
Elsner, L.: On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications. 61, 31-35 (1984).
Elsner, Ludwig. “On convexity properties of the spectral radius of nonnegative matrices”. Linear algebra and its applications 61.Sept (1984): 31-35.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:32Z
MD5 Prüfsumme
76f2b6dfb49299a8c89b67809701e3d2